A 58-year-old male asked:
Disclaimer

can bisoprolol cause depression or mood changes?

1 doctor answer
Dr. Donald Colantino
61 years experience Internal Medicine
Side effects: Beta blockers can cause fatigue as well as depression in some patients. Since they are an important medication, discuss these symptoms with your md as they should not be abruptly discontinued as rebound effects on blood pressure and cardiac status can occur.
Answered on Jul 4, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 29-year-old male asked:
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
Need to talk to MD: You really need to talk to your prescriber or an emergency room maybe an urgent care situation Possibly may be good
1
1 thank
A 29-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
?: Can't think of a contagious disease that can give you directly such symptoms, some viruses attacking the CMS causing encephalitis or meningitis, may ... Read More
A female asked:
Dr. Geoffrey Rutledge
41 years experience Internal Medicine
Depression : Depression is a serious medical condition manifested by feelings of hopelessness, sadness, guilt, and worthlessness. Many factors in a teenager's life ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
Yes: The symptoms hormonal changes of puberty can cause anxiety depression mood sleep disturbance Only qualified Physician or psychologist or psychiatrist ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month